Nicolas Clozeau
Fischer Group
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

Clozeau N, Josien M, Otto F, Xu Q. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 2024;24:1305-1387. doi:10.1007/s10208-023-09613-y
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

Clozeau N, Mattesini F. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 2024;190:485-541. doi:10.1007/s00440-023-01254-0
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

Clozeau N, Wang L. Artificial boundary conditions for random elliptic systems with correlated coefficient field. Multiscale Modeling and Simulation. 2024;22(3):973-1029. doi:10.1137/23M1603819
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

Clozeau N. Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields. Stochastics and Partial Differential Equations: Analysis and Computations. 2023;11:1254–1378. doi:10.1007/s40072-022-00254-w
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

Clozeau N, Gloria A. Quantitative nonlinear homogenization: Control of oscillations. Archive for Rational Mechanics and Analysis . 247(4). doi:10.1007/s00205-023-01895-4
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

Anza Hafsa O, Clozeau N, Mandallena J-P. Homogenization of nonconvex unbounded singular integrals. Annales mathématiques Blaise Pascal. 2017;24(2):135-193. doi:10.5802/ambp.367
[Published Version]
View
| Files available
| DOI
Grants
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

Clozeau N, Josien M, Otto F, Xu Q. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 2024;24:1305-1387. doi:10.1007/s10208-023-09613-y
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

Clozeau N, Mattesini F. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 2024;190:485-541. doi:10.1007/s00440-023-01254-0
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

Clozeau N, Wang L. Artificial boundary conditions for random elliptic systems with correlated coefficient field. Multiscale Modeling and Simulation. 2024;22(3):973-1029. doi:10.1137/23M1603819
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

Clozeau N. Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields. Stochastics and Partial Differential Equations: Analysis and Computations. 2023;11:1254–1378. doi:10.1007/s40072-022-00254-w
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

Clozeau N, Gloria A. Quantitative nonlinear homogenization: Control of oscillations. Archive for Rational Mechanics and Analysis . 247(4). doi:10.1007/s00205-023-01895-4
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

Anza Hafsa O, Clozeau N, Mandallena J-P. Homogenization of nonconvex unbounded singular integrals. Annales mathématiques Blaise Pascal. 2017;24(2):135-193. doi:10.5802/ambp.367
[Published Version]
View
| Files available
| DOI